# SDR AALA202105259010

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 20,670 hours, 2,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DOOR 3L OUTSIDE EMERGENCY LIGHT INOPERATIVE. REMOVED AND REPLACED L3 DOOR EXTERIOR VIEWING LIGHT LED MODULE PER B787 AMM 33-49-03.
